Ueber die Plücker'sche Complexfläche


Mathematische Annalen (1874)

  • Volume: 7, page 208-211
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Klein. "Ueber die Plücker'sche Complexfläche." Mathematische Annalen 7 (1874): 208-211. <http://eudml.org/doc/156637>.

author = {Klein},
journal = {Mathematische Annalen},
keywords = {complex; singular surface},
language = {ger},
pages = {208-211},
title = {Ueber die Plücker'sche Complexfläche},
url = {http://eudml.org/doc/156637},
volume = {7},
year = {1874},

AU - Klein
TI - Ueber die Plücker'sche Complexfläche
JO - Mathematische Annalen
PY - 1874
VL - 7
SP - 208
EP - 211
LA - ger
KW - complex; singular surface
UR - http://eudml.org/doc/156637
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.